MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION WELCH ALLYN 6.0 V POWER TRANSFORMER; EXOPHTHALMOMETER

BAXTER HEALTHCARE CORPORATION WELCH ALLYN 6.0 V POWER TRANSFORMER; EXOPHTHALMOMETER
Model Number 901086
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction

Brand Name
WELCH ALLYN 6.0 V POWER TRANSFORMER
Common Device Name
EXOPHTHALMOMETER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, SKANEATELES
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25751955
Report Number1316463-2026-00314
Device Sequence Number10243375
Product Code HLS
UDI-Device Identifier00732094138979
UDI-Public(01)00732094138979
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901086
Device Catalogue Number73305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown